# SDR UALA2013050903244

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 92,557 hours, 14,680 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS CROSS AISLE LIGHT INOP IN FULL OK IN DIM.  RELAMPED OKAY.
